Welcome to the site.
I am a psychiatrist and I believe I can help you with your query.
Well, you see owing to the prolonged use of these anti depressants your body has become dependent on them so any attempt to withdraw any one of them is countered by your body with the onset of withdrawal symptoms which make so uncomfortable that you are compelled to restart on the particular drug.
So there is a method to withdrawing of medications such as these and you may discuss the withdrawal strategy that I am mentioning below with your psychiatrist.
-I would suggest that you withdraw prozac so start by coming down to 20 mg once a day dosage and continue on this for 10 days.
-Then come down further to 10 mg dose and continue on this for another 10 days.
-Then start taking 10 mg dose every alternate day for next 10 days.
-Then start taking 10 mg dose once in every 3 days for next 15 days.
-Then finally stop prozac completely.
This strategy shall enable you to come of prozac easily without any withdrawal symptoms occurring in between.
I hope is helps.
Wish you all the best.
Please kindly leave a POSITIVE RATING if you are satisfied with the answer.